# SDR CA140213001

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: R1265101
- Condition: Misinstalled
- Location: Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INFLATION LANYARD/RETAINING LINE IMPROPERLY PACKED CAUSING SNAG HAZARD.  UNAPPROVED BREAK CORD ON CASE PIN WITH ALLOWS CONTAINER TO OPEN.  DIFFUSER CAP OVER PRESSURE SAFETY BLOW OFF VALVE, NOT INSTALLED IN INFLATION SYSTEM BREAK PIN MISSING FROM INFLATION VALVE WHICH RISKS UNPLANNED INFLATION OF LIFE RAFT IMPROPERLY PACKAGED WHICH RISKS DAMAGE TO PRODUCT DURING INFLATION MISSING TEMPERATURE VS PRESSURE CHART ON OUTSIDE OF CONTAINER DAMAGE TO CONTAINER CAUSING DAMAGE TO LIFE RAFT IN 2 LOCATIONS IMPROPER EQUIPMENT IN SURVIVAL EQUIPMENT PACK NO INDICATION ON OR INSIDE THE PRODUCT OF WHO SERVICED THIS PREVIOUSLY, COMMON INDUSTRY PRACTICE TO LABEL BUT NOT REQUIRED BY MFG.
